# SDR UIEA2014032800133

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 35,280 hours, 9,760 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 3 HAS NR 2 FAN BLADE THAT IS NICKED BEYOND LIMITS, SPECIFIED IN AMM 72-31-02.  NICK IS APPROXIMATELY .040 INCHES IN WIDTH & .040 INCHES IN DEPTH.  REPAIRED NR 2 FAN BLADE AREA F TO MIN LIMITS IAW 72-31-02.
